# SDR DALA2025052804108

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 76,808 hours, 25,287 cycles
- System (JASC): 5270 · Door Warning System
- Part: Roller
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENTRY DOOR EICAS MESSAGE ON LANDING. CORRECTIVE ACTION: FOUND 2R DOOR PROX SWITCH ROLLER ON DOOR SIDE INCORRECTLY SHIMMED AND BARELY MAKING CONTACT WITH PROX SENSOR PADDLE SWITCH. ADJUSTED ROLLER PER B757 AMM 52-71. ALL OPS GOOD. (7516166)
